[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] poor asbsorbtion

I am relatively new at pumping (3 months) and in the past month or so have experienced what I can only guess are poor absorption "episodes."  My sugars will be going along fine and all of a sudden they will shoot up to 250 and then an hour later (even after a bolus to bring it down) up to 300.  I'm only addressing times when I know my boluses have been correct and there's nothing else out of the ordinary going on.  I know to give myself an injection and change the site.  However, I'm becoming frustrated, since this happens almost once a week.  I have used my lower abdomen almost exclusively for a couple of years now (injections), and have been doing so with the pump, too.  The nurse who set me up didn't make a big deal out of it.  I thought my angle was wrong (too shallow perhaps - I use silhuettes), but I have been very careful for the past couple of weeks.  The books don't talk much about this.  Should I go to bent needles?  Do people use the upper abdomen?  Any insight from this group would be very valuable, I'm sure!  Thanks a lot!   Carol Evans